# SDR SWAA2022070725490

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 77,992 hours, 45,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L2 DOOR AND EXTERIOR EMERGENCY LIGHT AFT OF R2 DOOR INOP / [01] REMOVED AND REPLACED AFT RIGHT HAND EMERGENCY BATTERY PACK PER AMM 33-51-06
